# SDR 02FDEA00248

- Difficulty date: April 16, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Condition: Failed
- Location: E&E Compartment
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

02-92 LAND GEAR W/N RETRACT AFTER TAKEOFF, LG LATCH CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  R&R LG ACCESSORY UNIT PER MM 32-09-121. OPS CK NORM.
